| Home  | About ScienceAsia  | Publication charge  Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
MS status & Time frame
Author Login
Reviewer Login
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Volume 49 Number 1
Volume 48 Number 6
Volume 48 Number 5
Earlier issues
Supplement issue



A two-step smoothing Levenberg-Marquardt method for nonlinear complementarity problems
Linsen Song, Yan Gao
doi: 10.2306/scienceasia1513-1874.2023.023 [PDF]

On magnifying elements in semigroups of transformations restricted by an equivalence relation with a restricted range
Thananya Kaewnoi, Phoschanun Ratanaburee, Ronnason Chinram, Montakarn Petapirak
doi: 10.2306/scienceasia1513-1874.2023.024 [PDF]

On entire solutions of certain types of nonlinear differential equations
Zhenguang Gao, Manli Liu, Lingyun Gao
doi: 10.2306/scienceasia1513-1874.2023.046 [PDF]

A sixth-order finite difference method for solving the generalized Burgers-Fisher and generalized Burgers-Huxley equations
Sheng-en Liu, Yongbin Ge, Fang Tian
doi: 10.2306/scienceasia1513-1874.2023.048 [PDF]

Singular value inequalities on 2 x 2 block accretive partial transpose matrices
Zhuo Huang
doi: 10.2306/scienceasia1513-1874.2023.050 [PDF]

Maximum principles and Liouville theorems for fractional Kirchhoff equations
Pengyan Wang, Miaomiao Cai
doi: 10.2306/scienceasia1513-1874.2023.049 [PDF]

Uniqueness of meromorphic functions and their differential-difference polynomials with shared small functions
Xinyu Zhuang, Minghui Zhang, Mingliang Fang
doi: 10.2306/scienceasia1513-1874.2023.051 [PDF]

A complementary Hyers-Ulam stability of alternative equation of Jensen type
Teerapol Sukhonwimolmal
doi: 10.2306/scienceasia1513-1874.2023.052 [PDF]

S-asymptotically ω-periodic dynamics in a fractional-order genetic regulatory network with time lags
Huizhen Qu, Jianwen Zhou
doi: 10.2306/scienceasia1513-1874.2023.053 [PDF]

Proper single splittings over proper cones of rectangular matrices
Ting Huang, Shu-Xin Miao
doi: 10.2306/scienceasia1513-1874.2023.054 [PDF]

An efficient technique based on barycentric interpolation collocation method for the time fractional Allen-Cahn equation
Rong Huang, Zhifeng Weng
doi: 10.2306/scienceasia1513-1874.2023.055 [PDF]

A sufficient descent conjugate gradient method for impulse noise removal
Peiting Gao, Yongfei Wu
doi: 10.2306/scienceasia1513-1874.2023.056 [PDF]

Detection and classification of mutational field between Omicron BA.5 and other SARS-CoV-2 variants of concern with support vector machine
Kabin Kanjamapornkul, Thanyada Rungrotmongkol, Supot Hannongbua
doi: 10.2306/scienceasia1513-1874.2023.070[PDF]

New sufficient conditions for Hamiltonian, pancyclic and edge-Hamilton graphs
Fayun Cao, Han Ren
doi: 10.2306/scienceasia1513-1874.2023.071[PDF]

Hulls of codes from complete multipartite graphs
Jirapha Limbupasiriporn, Prasit Limbupasiriporn
doi: 10.2306/scienceasia1513-1874.2023.s001[PDF]